Web of Science: 0 cites, Scopus: 0 cites, Google Scholar: cites
Stage-dependent structured discrete time models for mosquito population evolution with survivability : solution properties, equilibrium points, oscillations, and population feedback controls
De la Sen, Manuel (Universidad del País Vasco. Departamento de Electricidad y Electrónica)
J.Garrido, Aitor (Department of Automatic Control and Systems Engineering, Faculty of Engineering of Bilbao)
Ibeas, Asier (Universitat Autònoma de Barcelona. Departament de Telecomunicació i Enginyeria de Sistemes)

Data: 2019
Resum: This paper relied on the investigation of the properties of the stage-structured model of coupled larvae and adult mosquito populations' evolution when parameterized, in general, by time-varying (or stage-dependent) sequences. In particular, the investigated properties were the non-negativity of the solution under non-negative initial conditions, the boundedness of the sequence solutions under any finite non-negative initial conditions, the equilibrium points, and the convergence conditions to them in the event that the parameterizing sequences converge to finite limits. Some further properties that were investigated relied on deriving the oscillation conditions of the solutions under certain conditions of the parameterizations. The use of feedback controls to decrease the foreseen numbers of alive mosquitoes in future evolution stages is also proposed. The proposed control actions are exerted on the birth rate and/or the maximum progression rate sequences. Some illustrative examples are also given.
Drets: Aquest document està subjecte a una llicència d'ús Creative Commons. Es permet la reproducció total o parcial, la distribució, la comunicació pública de l'obra i la creació d'obres derivades, fins i tot amb finalitats comercials, sempre i quan es reconegui l'autoria de l'obra original. Creative Commons
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Equilibrium points ; Beverton-Holt equation ; Mosquito evolution solution stages ; Population controls ; Asymptotic stability ; Stability ; Oscillatory solutions
Publicat a: Mathematics, Vol. 7 (2019) , p. 1-29, ISSN 2227-7390

Adreça alternativa: https://doi.org/10.3390/math7121181
DOI: 10.3390/math7121181


29 p, 2.4 MB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2020-01-16, darrera modificació el 2021-08-07



   Favorit i Compartir